Search the Community
Showing results for tags 'provigil'.
Found 2 results
Jazzy7 posted a topic in General DiscussionSighâ€¦. I'm feeling frustrated, tired, lazy, semi-depressed. I'm come so far, I mean 3 1/2 years!! I am proud of of that. When I was coming off of adderall, I went through serious withdrawals that f#*%n sucked so badly. Days/months I wouldn't even get out of bed. When looking back I realize just how far I have come, there are now days where I am very productive, and so full of life. I have to really push myself to do anything. There also are still days I don't want to do anything at all. I've spent the last three days not doing anything just moping around the house. I've been drinking a lot and eating like shit. I have more emotion that I can deal with. No adderall to numb this emotion, so I've been numbing through food and alcohol. I feel everything and at times it can be really tough. I probably have low energy because of how I am treating my body but just can't seem to pull myself out of it. No energy to work out, no energy to eat healthy. When I don't drink I tend to have a lot of anxiety. I've gained a lot of weight (30lbs) that also frustrates me so much, and is a source of my depression and loss of confidence. Makes me spend a lot of time alone, because i don't have the confidence to date. I am missing my zest for life- spent the last couple days researching different medications- Provigil, wellbutrin. Provigil sounds too good to be true and I'm worried it will be the same is adderall, I don't want to relapse and I refuse to. Thinking maybe wellbutrin will help. There is no way I will go back to adderall but I am seriously down right now and am worried about the thinking pattern that I am caught up in. Planning to talk to my therapist this week to see what she thinks. Is there anyone else feeling the same way? Or have been here and pulled themselves through? If so howâ€¦ Although I rarely post this site has been a huge help for my recovery since day one. You guys get it. You are the only ones that get it. Please help.
Hi all, Modafinil is great for combatting sleepiness and a few other adderal withdrawal symptoms. Modafinil is a drug made for sleepiness disorders like narcolepsy, or for night shift workers like EMTs to stay alert. You need a prescription for it. If you already have an addy script, then you won't have a hard time asking your doctor for modafinil, as it's approved for adhd, fatigue etc. all the same symptoms that addy is prescribed for. You can also buy it fairly cheaply (25 cents /pill or so + $25 shipping) from India. It's illegal, but it's only a Class IV drug, so law enforcement won't care in the U.S., very very very low risk of any trouble. I used to take modafinil along with adderall for an extra boost, especially during nighttime work binges, it was much better at keeping you awake than adderall and caffeine. It's not the same as an amphetamine, but certainly has a CNS stimulating effect, without the flood of dopamine like adderall (however, I suspect there is a mild dopamine reuptake inhibition, because motivation and focus for work increases VERY slightly with it, nothing close to even a low dose of adderall). It's been great for staving off the sleepiness of adderall withdrawal, one of the worst parts of the immediate withdrawal. It also won't get you high, and is very very difficult to abuse. Taking too much will just create uncomfortable vasoconstriction, and maybe chest pain, but no euphoria, and the wakefulness effects don't really increase more than the reccomended dosage anyways. It takes about 4 hours to fully kick in, and lasts for a while. If you take it in the morning, you won't be able to sleep deeply until 8 or so. So make sure to take it early. Highly recommended for taking the edge off, and not letting adderall withdrawal affect (as much) your ability to do great things in the world like you used to. Note: too much caffeine/nicotine in combination may produce uncomfortable vaso-constriction, good thing to be mindful of. Especially since it takes 4 hours to "peak" (doesn't really peak, come up and come down is very gradual), it can be easy to load up on energy drinks and whatnot thinking it's not working enough, and then be stuck in a sweaty tweak later on.